Controllability of linear autonomous systems in the presence of constraints on the control
Differencialʹnye uravneniâ, Tome 11 (1975) no. 11, pp. 1967-1979
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1975_11_11_a6,
author = {V. I. Korobov and A. P. Marynych and E. N. Podolskii},
title = {Controllability of linear autonomous systems in the presence of constraints on the control},
journal = {Differencialʹnye uravneni\^a},
pages = {1967--1979},
year = {1975},
volume = {11},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1975_11_11_a6/}
}
TY - JOUR AU - V. I. Korobov AU - A. P. Marynych AU - E. N. Podolskii TI - Controllability of linear autonomous systems in the presence of constraints on the control JO - Differencialʹnye uravneniâ PY - 1975 SP - 1967 EP - 1979 VL - 11 IS - 11 UR - http://geodesic.mathdoc.fr/item/DE_1975_11_11_a6/ LA - ru ID - DE_1975_11_11_a6 ER -
%0 Journal Article %A V. I. Korobov %A A. P. Marynych %A E. N. Podolskii %T Controllability of linear autonomous systems in the presence of constraints on the control %J Differencialʹnye uravneniâ %D 1975 %P 1967-1979 %V 11 %N 11 %U http://geodesic.mathdoc.fr/item/DE_1975_11_11_a6/ %G ru %F DE_1975_11_11_a6
V. I. Korobov; A. P. Marynych; E. N. Podolskii. Controllability of linear autonomous systems in the presence of constraints on the control. Differencialʹnye uravneniâ, Tome 11 (1975) no. 11, pp. 1967-1979. http://geodesic.mathdoc.fr/item/DE_1975_11_11_a6/